On proximate type of entire functions
Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 7-12
Cet article a éte moissonné depuis la source Numdam
@article{CM_1967__18_1-2_7_0,
author = {Srivastava, R. S. L. and Juneja, O. P.},
title = {On proximate type of entire functions},
journal = {Compositio Mathematica},
pages = {7--12},
year = {1967},
publisher = {P. Noordhoff N. V., Groningen},
volume = {18},
number = {1-2},
mrnumber = {226021},
zbl = {0181.35301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_7_0/}
}
Srivastava, R. S. L.; Juneja, O. P. On proximate type of entire functions. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 7-12. http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_7_0/